MAUDE Adverse Event Report: CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Superficial (First Degree) Burn (2685)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m adult/child=10kg radiotrans electrd,physiocontrolquikcombo device was being used during a hemodynamics procedure on (b)(6) 26 when it was reported ¿the application of shock in synchronized cardioversions, with maximum energy of 360 j, in af, leaves burns on the patient¿s chest (the outer edge).It is necessary to confirm the characteristics and gel of the electrodes.¿.Further assessment was attempted, and a good faith effort was completed with no information found.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due patient obtaining an unknown degree of burn.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave
des moines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24740549
Report Number1320894-2026-00073
Device Sequence Number18704335
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)280225(10)Y02252502
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001M
Device Lot NumberY02252502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/07/2026
06/24/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/14/2026
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic